# SDR ASAA2017071521430

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,797 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727f-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT FLOOR TO SIDEWALL TRANSITION PANEL CRACKED AT STA 727 H AND 727F. ACFT GROUNDED. REMOVED DAMAGED SECTION AND REPAIRED THE TRANSITION PANEL IAW SRM 51-40-02, SRM 53-00-53 AND DWG 146A7500 REV B.
